# SDR ASAA2022112040859

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N953AK
- Make and model: Boeing 737-9
- Aircraft serial: 44103
- Aircraft time: 32 hours, 13 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MESSAGE: FOLLOWED QRH PROCEDURE, RESET C/B'S; MESSAGE NO LONGER DISPLAYED. GROUNDED - YES. ACCOMPLISHED FMC OPS CKS REF B737-9 AMM 34-61-00 OPS NORMAL.
